CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 64 Number 3 (Jun 2012)

Looking for a printed back issue?
Page  
Contents
481   Some Functional Inequalities on Polynomial Volume Growth Lie Groups
Chamorro, Diego
497   Le lemme fondamental pondéré pour le groupe métaplectique
Li, Wen-Wei
544   On the Simple Inductive Limits of Splitting Interval Algebras with Dimension Drops
Li, Zhiqiang
573   Fundamental Group of Simple $C^*$-algebras with Unique Trace III
Nawata, Norio
588   Level Raising and Anticyclotomic Selmer Groups for Hilbert Modular Forms of Weight Two
Nekovář, Jan
669   The Genuine Omega-regular Unitary Dual of the Metaplectic Group
Pantano, Alessandra; Paul, Annegret; Salamanca-Riba, Susana A.
705   Pure Infiniteness of the Crossed Product of an AH-Algebra by an Endomorphism
Thomsen, Klaus

© Canadian Mathematical Society, 2014 : https://cms.math.ca/